# SDR UPS01434809

- Difficulty date: January 3, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B022501
- Part serial: 4018
- Condition: Delaminated
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 12 SPOILER PANEL IS DELAMINATED.  SPOILER PANEL REPLACED AT NR 12 POSITION.
